Show simple item record

dc.creatorObradović, Milutin
dc.creatorPonnusamy, Vashundra
dc.date.accessioned2024-01-09T13:43:44Z
dc.date.available2024-01-09T13:43:44Z
dc.date.issued2009
dc.identifier.issn0253-4142
dc.identifier.issn0973-7685
dc.identifier.urihttps://grafar.grf.bg.ac.rs/handle/123456789/3381
dc.language.isoensr
dc.relationinfo:eu-repo/grantAgreement/MESTD/MPN2006-2010/144010/RS//
dc.rightsopenAccesssr
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.sourceProceedings of the Indian Academy of Sciencessr
dc.titleUnivalence and starlikeness of nonlinear transform of certain class of analytic functionssr
dc.typearticlesr
dc.rights.licenseBY-NC-NDsr
dc.citation.rankM23
dc.citation.volume119(5), 593-610
dc.identifier.rcubhttps://hdl.handle.net/21.15107/rcub_grafar_3381
dc.type.versionpublishedVersionsr


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record